MAUDE Adverse Event Report: COOPERSURGICAL, INC. N2O SPHERICAL PROBE

COOPERSURGICAL, INC. N2O SPHERICAL PROBE
Model Number 139
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Coopersurgical, inc is currently investigating the reported condition.
 
Event or Problem Description
Per customer: freezes while holding probe.Repair log: (b)(4).N20 spherical probe 139.E-complaint (b)(4).
 
Event or Problem Description
Customer stated: "freezes while holding probe".1216677-2021-00127-1, 139 n20 spherical probe, e-complaint- (b)(4).
 
Additional Manufacturer Narrative
Investigation: inspect returned samples.Distribution history: this complaint unit was manufactured at csi on 3/23/1998 under wo #1169 and shipped on 3/25/1998.Manufacturing record review: a review of the device history record could not be located at the time of this investigation.However, it should be noted at the time of manufacture records from each lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications.Should the device history record be located going forward this complaint will be amended accordingly.Incoming inspection review: not applicable.Service history record: this unit has been serviced in 2017 for a torn silicone line/tube, 2018 for trapped moisture stuck inside, and in january 2021 for poor seating causing low flow and the filter was replaced.Historical complaint review: a review of the 2-year complaint history showed similar reported complaint condition.Product receipt: the complaint unit was returned on a repair.Visual evaluation: visual examination of the complaint unit revealed no physical damage.Functional evaluation: complaint unit was functionally evaluated and found to function properly.Root cause: the product tested to specification as the device was found to meet all visual and functional test specifications.Root cause not applicable as the complaint condition was not confirmed.Corrective actions: the unit was evaluated, tested to specifications and returned to the customer.Coopersurgical will continue to monitor this complaint condition for trends.No further corrective action is necessary, as the complaint condition was not confirmed.No further training required.Was the complaint confirmed? no.

Brand Name
N2O SPHERICAL PROBE
Common Device Name
N2O SPHERICAL PROBE
Manufacturer (Section D)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611
Manufacturer (Section G)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611
4752651665
MDR Report Key11964574
Report Number1216677-2021-00127
Device Sequence Number4000813
Product Code HQA
UDI-Device Identifier00888937004168
UDI-Public888937004168
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number139
Device Catalogue Number139
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer04/29/2021
Initial Report FDA Received Date06/09/2021
Supplement Report FDA Received Date01/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown